# SDR SCNA20160701096

- Difficulty date: July 1, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 45,910 hours, 26,986 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, WE HEARD A LOUD BANG FROM THE NR 2 ENGINE, N1 INDICATED 16 PERCENT AND WAS UNRESPONSIVE TO THE POWER LEVERS.  SHORTLY AFTER ENGINE FAIL ILLUMINATED ON NR 2 EGT.  DIVERTED TO NEAREST SUITABLE AIRPORT.  REPLACED NR 2 ENGINE.  OPS AND LEAK CHECKS GOOD.
